# SDR N6WA2025082305

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FRAME AT BS 469 BETWEEN S26-27L.   REPAIRED FWD CARGO FRAME IAW EO-C550-53MR-00 REV C
